RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 5, Pages 794–796 (Mi mz8518)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

On the Independence Number of Distance Graphs with Vertices in $\{-1,0,1\}^n$

A. È. Guterman, V. K. Lyubimov, A. M. Raigorodskii, S. A. Usachev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Keywords: distance graph, independence number, incidence matrix, degree of a vertex

DOI: https://doi.org/10.4213/mzm8518

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:5, 744–746

Bibliographic databases:

Received: 22.01.2009

Citation: A. È. Guterman, V. K. Lyubimov, A. M. Raigorodskii, S. A. Usachev, “On the Independence Number of Distance Graphs with Vertices in $\{-1,0,1\}^n$”, Mat. Zametki, 86:5 (2009), 794–796; Math. Notes, 86:5 (2009), 744–746

Citation in format AMSBIB
\Bibitem{GutLyuRai09}
\by A.~\`E.~Guterman, V.~K.~Lyubimov, A.~M.~Raigorodskii, S.~A.~Usachev
\paper On the Independence Number of Distance Graphs with Vertices in~$\{-1,0,1\}^n$
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 5
\pages 794--796
\mathnet{http://mi.mathnet.ru/mz8518}
\crossref{https://doi.org/10.4213/mzm8518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2643431}
\zmath{https://zbmath.org/?q=an:05666572}
\elib{http://elibrary.ru/item.asp?id=15300662}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 5
\pages 744--746
\crossref{https://doi.org/10.1134/S0001434609110169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273362000016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949093093}


Linking options:
  • http://mi.mathnet.ru/eng/mz8518
  • https://doi.org/10.4213/mzm8518
  • http://mi.mathnet.ru/eng/mz/v86/i5/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Kupavskii, A. M. Raigorodskii, “On the chromatic number of $\mathbb R^9$”, J. Math. Sci., 163:6 (2009), 720–731  mathnet  crossref  mathscinet  elib  elib
    2. V. F. Moskva, A. M. Raigorodskii, “New Lower Bounds for the Independence Numbers of Distance Graphs with Vertices in $\{-1,0,1\}^n$”, Math. Notes, 89:2 (2011), 307–308  mathnet  crossref  crossref  mathscinet  isi
    3. E. I. Ponomarenko, A. M. Raigorodskii, “New Upper Bounds for the Independence Numbers of Graphs with Vertices in $\{-1,0,1\}^n$ and Their Applications to Problems of the Chromatic Numbers of Distance Graphs”, Math. Notes, 96:1 (2014), 140–148  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Bogolubsky L.I. Raigorodskii A.M., “on the Measurable Chromatic Number of a Space of Dimension N a Parts Per Thousand Currency Sign 24”, Dokl. Math., 92:3 (2015), 761–763  crossref  mathscinet  zmath  isi  scopus
    5. L. E. Shabanov, “Turán type results for distance graphs in infinitesimal plane layer”, J. Math. Sci. (N. Y.), 236:5 (2019), 554–578  mathnet  crossref
    6. L. I. Bogolubsky, A. M. Raigorodskii, “A Remark on Lower Bounds for the Chromatic Numbers of Spaces of Small Dimension with Metrics $\ell_1$ and $\ell_2$”, Math. Notes, 105:2 (2019), 180–203  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:500
    Full text:146
    References:38
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020